# SDR IPXA2024032607705

- Difficulty date: February 16, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 25,885 hours, 16,079 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MIDDLE FASTENER HOLE FOR L/H SIDE FRAME 40 UPPER JUNCTION HAS CORROSION / DAMAGE INDICATIONS INSIDE THE HOLE. AREA MARKED IN RED. ACCOMPLISH TIME LIMITED REPAIR PER EO-89836-REQ1 AND EA 300-5710-27-A3522 REV.
